# SDR UPS08852983

- Difficulty date: July 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ALT STRINGER -65 TO FRONT SPAR FITTING CRACKED     REMOVED AND REPLACED FITTING IAW SRM, 51-1-20D, 51-1-8, 51-1-2451-1-12.
